MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform in complaint for investigation.A follow-up report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
During shift check, the customer noticed that the autopulse platform (sn (b)(6)) sometimes displays "replace battery" error message.Per the customer, the battery was fully charged and calibrated.The customer replaced the battery, but the issue persisted.No patient involvement.
 
Additional Manufacturer Narrative
Sections d9 and h4 were updated.The reported complaint that the autopulse platform (sn (b)(6) sometimes displays "replace battery" error message was confirmed in the archive data but was not replicated during functional testing.A review of the archive data showed multiple user advisory 04 (battery charge state too low (replace battery)) on various dates around the reported event date, confirming the reported complaint.During the initial functional testing, the reported "replace battery" error message could not be replicated.Nevertheless, the power distribution board (pdb) will be replaced as a preventive precautionary measure to address intermittent occurrences of user advisory 04 (battery charge state too low (replace battery)), as the pdb may have had some intermittent technical problems that could not be consistently identified during the functional testing.Zoll is awaiting the customer's approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with serial number (b)(6).

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key22868764
Report Number3010617000-2025-00573
Device Sequence Number7733121
Product Code DRM
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown